American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go
American Journal of Applied Mathematics and Statistics. 2014, 2(5), 330-335
DOI: 10.12691/ajams-2-5-6
Open AccessArticle

Recurrence Relations for Single and Product Moments of Generalized Order Statistics from Left Truncated Logistic Distribution

Kamal Nain Kapoor1,

1Hindu College, University of Delhi, Delhi, India

Pub. Date: September 27, 2014

Cite this paper:
Kamal Nain Kapoor. Recurrence Relations for Single and Product Moments of Generalized Order Statistics from Left Truncated Logistic Distribution. American Journal of Applied Mathematics and Statistics. 2014; 2(5):330-335. doi: 10.12691/ajams-2-5-6

Abstract

In this paper, we establish some recurrence relations satisfied by single and product moments of Generalized Order Statistics from Left Truncated Logistic Distribution. These recurrence relations are independent of left truncated point and therefore are also applicable for Logistic as well as for half Logistic distributions studied in Balakrishnan (1985) and Saran and Pandey (2012). For a particular case these results verify the corresponding results of Saran and Pandey (2004) and Kumar (2010) for p=∞.

Keywords:
order statistics record values generalized order statistics single moment product moments recurrence relations standard logistic distribution half logistic distribution and truncated distribution

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  Athar, H., Kheaja S. K. and Nayabuddin (2012). Expectation identities of Pareto distribution based on generalized order statistics. American Journal of Applied Mathematics and Mathematical Sciences, 1, 23-29.
 
[2]  Balakrishnan, N. (1985). Order statistics from the Half logistic distribution. J. Statist. Comp. Simul., 20, 287-309.
 
[3]  Balakrishnan, N. and Joshi, P.C. (1984). Product moments of order statistics from doubly truncated exponential distribution. Naval Res. Logist. Quart., 31, 27-31.
 
[4]  Balakrishnan, N. and Malik, H. J. (1986). Order statistics from linear exponential distribution, Part I: Increasing hazard rate case. Commun. Statist.-Theor. Meth. 15, 179-203.
 
[5]  Joshi, P. C. (1978). Recurrence relations between moments of order statistics from exponential and truncated exponential distributions. Sankhya, Ser. B, 39, 362-371.
 
[6]  Joshi, P. C. (1982). A note on mixed moments of order statistics from exponential and truncated exponential distributions. J. Statist. Plann. Inf., 6, 13-16.
 
[7]  Kamps, U. (1995a). A concept of generalized order statistics. B. G. Teubner, Stuttgart.
 
[8]  Kamps, U. (1995b). A concept of generalized order statistics. J. Statist. Plann. Inf., 48, 1-23.
 
[9]  Kumar, D. (2010). Recurrence relations for single and product moments of generalized order statistics from pth order exponential distribution and its characterization, J. Statist. Res. Iran 7, 201-212.
 
[10]  Mohie El-Din, M. M., Mahmoud, M. A. W., Abu-Youssef, S. E. and Sultan, K. S. (1997). Order statistics from the doubly truncated linear exponential distribution and its characterizations. Commun. Statist.-Simul. Comput. 26, 281-290.
 
[11]  Nain, K. (2010 a). Recurrence relations for single and product moments of kth record values from generalized Weibull distribution and a characterization. International Mathematical Forum, 5, No. 33, 1645-1652.
 
[12]  Nain, K. (2010 b). Recurrence relations for single and product moments of ordinary order statistics from pth order exponential distribution. International Mathematical Forum, 5, No. 34, 1653-1662.
 
[13]  Pawlas, P. and Szynal, D. (2001). Recurrence relations for single and product moments of generalized order statistics from Pareto, Generalized Pareto and Burr distributions. Commun. Statist.-Theor. Meth., 30, 739-746.
 
[14]  Saran, J. and Nain, K. (2012a). Recurrence relations for single and product moments of generalized order statistics from doubly truncated pth order Exponential Distribution. Journal of the Kerala Statistical Association, Vol. 23, 1-16.
 
[15]  Saran, J. and Nain, K. (2012b). Relationships for moments of kth record values from doubly truncated pth order exponential and generalized Weibull distributions. ProbStat Forum., 05, 142-149.
 
[16]  Saran, J. and Pandey, A. (2004). Recurrence relations for single and product moments of generalized order statistics from linear exponential distribution. Journal of Applied Statistical Science, 13, 323-333.
 
[17]  Saran, J. and Pandey, A. (2009). Recurrence relations for single and product moments of generalized order statistics from linear exponential and Burr distributions. Journal of Statistical Theory and Applications, 8, No. 3, 383-391.
 
[18]  Saran, J. and Pandey, A. (2011). Recurrence relations for marginal and joint moment generating functions of dual generalized order statistics from inverse Weibull distribution. Journal of Statistical Studies, 30, 65-72.
 
[19]  Saran J. and Pande V.(2012). Recurrence relation for moments of progressively type-II right censored order statistics from half logistic distribution. J. Statistical Theory and Applications, 11, 87-96.
 
[20]  Saran, J. and Pushkarna, N. (1999). Moments of order statistics from doubly truncated linear exponential distribution. J. Korean Statist. Soc., 28, 279-296.